Non-adiabatic transition probability dependence on conical intersection topography

Printer-friendly version
TitreNon-adiabatic transition probability dependence on conical intersection topography
Type de publicationJournal Article
Nouvelles publications2016
AuteursMalhado JP, Hynes JT
JournalThe Journal of Chemical Physics
Volume145
Fascicule19
Pagination194104
Année de publication11/2016
ISBN1089-7690
DOI10.1063/1.4967259
Importer un fichierThe Journal of Chemical Physics
Unité de rattachement: 
UMR 8640
Equipe de rattachement 8640: 
Physico-chimie Théorique